Skip to content
Irregular menstrual cycles after ending depo Provera
avatar
Kaypix posted:
I will start by saying I am 28 and have been on birth control pills most of my life and thus had regular menstrual cycles. 2 years ago I went off the pill and my cycles were still super regular, so much so that within 6 months or so of quitting and with the tiniest bit of timing, I got pregnant! The fetus had genetic problems and was ended 14 months ago.

I took two shots of depo Provera afterwards, ending 11months ago. As of 3 months ago I still had not gotten my menstrual flow back, so my OBGYN prescribed a 10 day dose of Provera. A week later, I had light brown spotting for 6 days, and then nothing for 48 days.

June 8, I started spotting again and it turned into a full menstrual flow. I was ecstatic. But a week after it ended (6/21) , spotting started and it has been off and on the past week, heavy enough for a day or two I doubt it was ovulation spotting.

Any clue what it could be? Blood drawn the day before my irrational flow started showed pretty much low everything across the board. But that makes sense. I had an ultrasound and am waiting on the results.
Reply


Helpful Tips

Weight loss after pregnancy
I had baby number 2 6 months ago and still cannot lose any pregnancy weight. I read hints and tips on the Internet but it is all ... More
Was this Helpful?
1 of 1 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.